# SDR 01FDEA00739

- Difficulty date: July 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 600 UPPER FLANGE HAS DENTS FROM STR 23L TO MIDPOINT STR 24L AND 25L. REMOVED AND REPLACED FRAME PER SRM 51-40-3.
